Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 333, Number 3, Pages 290–292 (Mi dan5003)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

The Fredholmness of a class of nonlocal problems for a second-order elliptic equation

A. K. Gushchin, V. P. Mikhailov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (313 kB)

English version:
Doklady Mathematics, 1994, 48:3, 510–514

Bibliographic databases:
UDC: 517.9
Presented: В. С. Владимиров
Received: 12.03.1993

Citation: A. K. Gushchin, V. P. Mikhailov, “The Fredholmness of a class of nonlocal problems for a second-order elliptic equation”, Dokl. Akad. Nauk, 333:3 (1993), 290–292; Dokl. Math., 48:3 (1994), 510–514

Citation in format AMSBIB
\Bibitem{GusMik93}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper The Fredholmness of a class of nonlocal problems for a
second-order elliptic equation
\jour Dokl. Akad. Nauk
\yr 1993
\vol 333
\issue 3
\pages 290--292
\mathnet{http://mi.mathnet.ru/dan5003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1258223}
\zmath{https://zbmath.org/?q=an:0832.35036}
\transl
\jour Dokl. Math.
\yr 1994
\vol 48
\issue 3
\pages 510--514


Linking options:
  • http://mi.mathnet.ru/eng/dan5003
  • http://mi.mathnet.ru/eng/dan/v333/i3/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, V. P. Mikhailov, “On the continuity of the solutions of a class of non-local problems for an elliptic equation”, Sb. Math., 186:2 (1995), 197–219  mathnet  crossref  mathscinet  zmath  isi
    2. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    3. A. K. Gushchin, “A strengthening of the interior Hölder continuity property for solutions of the Dirichlet problem for a second-order elliptic equation”, Theoret. and Math. Phys., 157:3 (2008), 1655–1670  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    5. A. K. Gushchin, “The Dirichlet problem for a second-order elliptic equation with an $L_p$ boundary function”, Sb. Math., 203:1 (2012), 1–27  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:57
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021